# SDR ASOA201101339

- Difficulty date: July 11, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL HAS CORROSION AROUND NUTPLATES AT FS 559, 559=5 AND 559=48 AND FS 559+72 TO FS 559+115.  INSTALLED NUTPLATES IAW REO 601R-53-51-154, STEP 3.  REMOVED LIGHT SURFACE CORROSION FORM AROUND N/P'S MAX MATERAL, REMOVED WAS .002" IAW XRM 51-21-06.
